# SDR IPXA2021041368167

- Difficulty date: March 23, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,680 hours, 19,430 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: ARC26334
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2RH I/B FLAP MOVABLE HINGE FAIRING L/E WORN STIFFENER.REMOVED,FABRICATED AND REPLACED WORN HINGE FAIRING STIFFENER IAW SRM 51-31-01 (MINOR).
